Weight Loss Support Give and get support here!

Reply
 
Thread Tools
Old 06-07-2013, 11:09 PM   #1  
Member
Thread Starter
 
Joil's Avatar
 
Join Date: Apr 2012
Location: California
Posts: 47

S/C/G: 201/ticker/150

Height: 5' 6"

Default Is my sweetener giving me a headache?

So I'm on WW and I want to save my points. I use Truvia in my coffee in the morning. I've had a headache for about a week now at least and I'm starting to think it's the sweetener. I don't know why I think this it's just a feeling. Has anyone else experienced this?? Or am I imagining things?
Joil is offline   Reply With Quote
Old 06-07-2013, 11:21 PM   #2  
Less is more.
 
Sakai's Avatar
 
Join Date: Apr 2006
Location: Arizona
Posts: 847

S/C/G: 298/260/170

Height: 5'5"

Default

It could be. I stay away from the fake sugar because I realized it was giving me nasty headaches. Fake sweeteners can take 72 hours to get flushed out of the body, so if your taking it in everyday (or more than once a day) the chemicals can build up.
Sakai is offline   Reply With Quote
Old 06-07-2013, 11:29 PM   #3  
emaline29
 
emaline29's Avatar
 
Join Date: Sep 2010
Location: Norwich. Norfolk, uk
Posts: 276

S/C/G: 226/202/154

Height: 4'11"

Default

I find that sweeteners of any kind give me a headache.
I have never actually used Truvia but tbh I would rather either go without anything or just have a very small amount of sugar or honey.
It's far better to stick with the more healthy options than all this chemical stuff.
emaline29 is offline   Reply With Quote
Old 06-08-2013, 07:58 AM   #4  
Senior Member
 
Palestrina's Avatar
 
Join Date: Jun 2009
Location: New York, NY
Posts: 4,607

S/C/G: 215/188/150

Height: 5'4"

Default

Yes!!
Palestrina is offline   Reply With Quote
Old 06-08-2013, 09:30 AM   #5  
Senior Member
 
Everlasting's Avatar
 
Join Date: Oct 2009
Location: Michigan
Posts: 560

S/C/G: 300/283/150

Height: 5'6"

Default

Yes I bought Truvia once and it gave me a headache the first time I used it. Other sweeteners do tok if I have a lot... I could have 1 diet drink and be fine but even the littlest bit of truvia was bad for me.
Everlasting is offline   Reply With Quote
Old 06-08-2013, 10:50 AM   #6  
Member
Thread Starter
 
Joil's Avatar
 
Join Date: Apr 2012
Location: California
Posts: 47

S/C/G: 201/ticker/150

Height: 5' 6"

Default

Thanks! No more sweetener for me! I'll just deal with a tbsp. of sugar but there is no way I'm doing this again! The headaches are horrible.
Joil is offline   Reply With Quote
Reply

Related Topics
Thread Thread Starter Forum Replies Last Post
IP Daily Chat - Thurs. 30 Dec. 2010 EatAnts Ideal Protein Diet 95 01-02-2011 08:17 PM
TBL "WMB" Blue Team Chat Nori71 Biggest Loser Challenges 633 04-19-2008 05:36 PM
Supporting Each Other on Our Weight Loss Journey derrydaughter Weight Watchers 158 07-26-2007 01:56 PM
pop to water jas80 Nutrition and Labeling 36 04-04-2006 06:58 PM


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -4. The time now is 02:52 PM.


We are a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.